# SDR GTIA20120427407

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,951 hours, 11,010 cycles
- Engine: Iae V2524A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON IN CABIN.  WILL NOT TURN OFF WITH SWITCHES ON COCKPIT OVERHEAD.  CIDS RESET UNSUCCESSFUL.  RESET CIDS 1 & 2 DIR PERFORMED OPS TEST OF CABIN EMERGENCY LIGHTING SYS IAW AMM 33-51-00-710-001-A, TEST OK.
